Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Can Ibuprofen or Tylenol cause dark urine?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5770 Questions
Question
can ibuprofin or tylenol cause urine to become darker ( orange brown)?
Mon, 28 May 2018 in General Health
 
 
Answered by Dr. Grzegorz Stanko 56 minutes later
Brief Answer:
No this medicines can not cause it.

Detailed Answer:
Hello.

Thank you for the query.

No, none of this madicines can not cause it. Dark urine can be caused by low liquids intake (most common) or stones in bile ducts (along with pale stool).
I suggest you to increase fluids intake and see if it improves. If not, urine analysis should be done.

Hope this helps.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor